MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC DC EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC DC EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number DC EXTENSION CABLE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).The product has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during preparation for an endoscopic vein harvesting procedure using dc extension cable, when opening the sterile tray and pulling out the vh-3030 cable, they noticed a "nick" in the cable and they claimed it was a brand new cable.There was no patient effects as it was not used in the case.They just opened a new tray and used a different cable.No patient involvement.
 
Additional Manufacturer Narrative
Internal complaint number: (b)(4).Analysis of production: (3331/213/67) the reported device is an oem device.The certificate of conformance was reviewed for the reported serial number.The vendor certifies that this device serial/lot conforms to all applicable product specifications and there were no non-conformances identified for the manufacturing batch.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaint was reported for the same serial number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period sept 2019 through aug 2021 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Testing of actual/suspected device: (10/13/22) the device was retuned to the factory for evaluation on 09/02/2021.An investigation was conducted on 09/08/2021.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.The extension cable ends were observed to be intact, with no visual defects observed.A "nick" on the cable was observed.No other visual defects were observed.Based on the returned condition of the device, the reported failure "material split, cut or torn" was confirmed.

Brand Name
DC EXTENSION CABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
MDR Report Key12456380
Report Number2242352-2021-00731
Device Sequence Number1232630
Product Code GEI
UDI-Device Identifier00607567700888
UDI-Public00607567700888
Combination Product (Y/N)N
Initial Reporter StateMO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC EXTENSION CABLE
Device Catalogue NumberVH-3030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2021
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date09/27/2021
Patient Sequence Number1